# SDR FDEA200910213635

- Difficulty date: October 21, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 149N77382
- Condition: Corroded
- Location: Bs 1190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM AFT SECTION STRUCTURE ACCESS PANEL NR 149GL, STIFFENER CORRODED.    EVALUATE AND RECTIFY.  CORRODED STIFFENER ON ACCESS PANEL NR 149GL.  REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
